# SDR AALA20020179

- Difficulty date: February 20, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N7514A
- Make and model: Doug DC-9-82
- Aircraft serial: 49891
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Damaged
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STEERING CYLINDER CONTACTED RIGHT NOSE W/W SIDE WALL DUE TO TOW BAR OVER STEER.  INSTALLED DOUBLER REPAIR PER ESO 80559 DATED 1-31-02.  (M)
